The Wavelet Digest Homepage
Return to the homepage
Search the complete Wavelet Digest database
Help about the Wavelet Digest mailing list
About the Wavelet Digest
The Digest The Community
 Latest Issue  Back Issues  Events  Gallery
The Wavelet Digest
   -> Volume 5, Issue 10


Preprint: New preprint on spherical wavelets
 
images/spacer.gifimages/spacer.gif Reply into Digest
Previous :: Next  
Author Message
"JOCHEN GoeTTELMANN" (jochen@mat.mathematik.uni-mainz.de)
Guest





PostPosted: Tue Nov 26, 1996 3:25 pm    
Subject: Preprint: New preprint on spherical wavelets
Reply with quote

#5 Preprint: New preprint on spherical wavelets

Title: Locally Supported Wavelets on the Sphere

Author: Jochen Goettelmann

Abstract: In this paper we construct explicitly wavelets on the sphere
that provide a locally supported and stable (or unconditional) basis
for the Sobolev spaces $H^s,0leq s<1$. We get at hand a fast wavelet
transform with almost optimal complexity. Our construction yields
continuous wavelets that are bilinear w.r.t. some special spherical
grid. A numerical example confirms that in our approach the poles are
not exceptional points concerning the approximation power or the
stability of the wavelet basis. Due to the simple data structure and
the explicit construction principle this basis can be easily
implemented in any numerical scheme that makes use of spherical
wavelets as trial functions.

It is not available by FTP, but I sent a postscript file or a printed
copy on request.

Best regards, Jochen

Jochen Goettelmann FB Mathematik Universitaet Mainz Staudinger Weg 9
55099 Mainz Germany

jochen@mat.mathematik.uni-mainz.de
All times are GMT + 1 Hour
Page 1 of 1

 
Jump to: 
 


disclaimer - webmaster@wavelet.org
Powered by phpBB

This page was created in 0.024565 seconds : 18 queries executed : GZIP compression disabled